| Catalog Number |
SRX-340 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "capsular contracture baker grade iii, intracapsular rupture, shooting pain from breast, shoulder and arm and feel like cement".The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii, intracapsular rupture, shooting pain from breast, shoulder and arm and feel like cement" diagnosed via mri.This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, b.6, d.6b, h.6.
Event or Problem Description
Healthcare professional later reported "device was found to be not ruptured".This record is for the left side.Device was explanted.Device was discarded.